Yeshiva.org.il - The Torah World Gateway
Ask the rabbi Shabbat and Holidays General Questions

Pills on Shabbat

Rabbi Chaim Tabasky11 Cheshvan 5765
712
Question
I daily take vitamin supplements because I have a very low metabolism and am prone to fatigue. I know I mustn’t take pills on Shabbat but I then feel very weak and am unable to complete prayers with 100% energy and Kavanah. Can I take the supplements or is it better I struggle throughout the day and not take them?
Answer
Generally, healthy people should not take vitamin pills on Shabbat. From the description of symptoms you list you are a "Cholah" and may take the pills on Shabbat. If you can consult with your local Rabbi about any limitations of taking pills, please do so.
More on the topic of General Questions

It is not possible to send messages to the Rabbis through replies system.Click here to send your question to rabbi.

את המידע הדפסתי באמצעות אתר yeshiva.org.il